Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Odd Tingling Sensation
May 26, 2001

Thanks for answering my last question regarding Trizivir and insomnia. I forgot to include the following question. Because I am having trouble with insomnia, my psychiatrist put me on Remeron, 45mg, Trazidone, 50 mg and Clonazepam, .5 mg. I get a disturbing tingling around my eyes, on my face, my left arm and other extremities of my body at times. It comes and goes. I can't seem to get a straight answer from my psychiatrist, because he doesn't know much about HIV meds and their side effects. In your expert opinion, what do you believe is causing this aggrevating tingling sensation. My T4 count in February was 770 and my viral load was 77. I'm due for follow up blood work in July. Please help! I really do appreciate this forum. It has really given me more peace of mind than if I had to deal with all this stuff on my own. Kudos to you all!

Response from Dr. Henry

What you are describing would be unlikely caused by the Trizivir. Your psychotropic drugs would more likely be associated with those symptoms. KH



Previous
NEW INFO
Next
Kaletra with Klonopin

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement